Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Cagnetti, Filippo, Dal Maso, Gianni, Scardia, Lucia and Ida Zeppieri, Caterina (2019) Γ-Convergence of free discontinuity problems. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 36 (4). pp. 1035-1079. ISSN 0294-1449

Nesi, Vincenzo, Palombaro, Mariapia and Ponsiglione, Marcello (2014) Gradient integrability and rigidity results for two-phase conductivities in two dimensions. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 31 (3). pp. 615-638. ISSN 0294-1449

Zhang, Kewei (1998) On the structure of quasiconvex hulls. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 15 (6). pp. 663-686. ISSN 0294-1449

This list was generated on Wed Feb 19 10:27:36 2020 GMT.